Note on the distortion of (2,q)-torus knots

Studer, Luca (2016). Note on the distortion of (2,q)-torus knots. L'enseignement mathématique, 62(1-2), pp. 109-116. EMS Publishing House 10.4171/LEM/62-1/2-7

[img] Text
luca.pdf - Accepted Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (370kB) | Request a copy

We show that the distortion of the (2,q)-torus knot is not bounded linearly from below.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Studer, Luca

Subjects:

500 Science > 510 Mathematics

ISSN:

0013-8584

Publisher:

EMS Publishing House

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

12 Jul 2017 10:14

Last Modified:

12 Jul 2017 10:14

Publisher DOI:

10.4171/LEM/62-1/2-7

ArXiv ID:

1502.01919v1

BORIS DOI:

10.7892/boris.98656

URI:

https://boris.unibe.ch/id/eprint/98656

Actions (login required)

Edit item Edit item
Provide Feedback